Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

56 Publikationen

2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941868
Grigoryan A, Sun Y, Verbitsky I. Sup erlinear elliptic inequalities on manifolds. JOURNAL OF FUNCTIONAL ANALYSIS. 2020;278(9): UNSP 108444.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
Deya A, Gubinelli M, Hofmanová M, Tindel S. A priori estimates for rough PDEs with application to rough conservation laws. Journal of Functional Analysis. 2019;276(12):3577-3645.
PUB | PDF | DOI | Download (ext.) | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Dyda B, Kaßmann M. Function spaces and extension results for nonlocal Dirichlet problems. JOURNAL OF FUNCTIONAL ANALYSIS. 2019;277(11): UNSP 108134.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ. An infinite dimensional umbral calculus. JOURNAL OF FUNCTIONAL ANALYSIS. 2019;276(12):3714-3766.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Bogachev VI, Röckner M, Shaposhnikov SV. Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures. JOURNAL OF FUNCTIONAL ANALYSIS. 2019;276(12):3681-3713.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner M, Zhu R, Zhu X. Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications. Journal of Functional Analysis. 2017;272(10):4263-4303.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Kondratiev Y, Molchanov S, Vainberg B. Spectral analysis of non-local Schrödinger operators. JOURNAL OF FUNCTIONAL ANALYSIS. 2017;273(3):1020-1048.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan A, Hu E, Hu J. Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 2017;272(8):3311-3346.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
Bogachev VI, Röckner M, Shaposhnikov SV. Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations. Journal of Functional Analysis. 2016;271(5):1262-1300.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Kondratiev Y, Lytvynov E, Vershik A. Laplace operators on the cone of Radon measures. Journal of Functional Analysis. 2015;269(9):2947-2976.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov AV, Röckner M. On continuity equations in infinite dimensions with non-Gaussian reference measure. Journal of Functional Analysis. 2014;266(7):4490-4537.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M. Gibbs states over the cone of discrete measures. Journal Of Functional Analysis. 2013;264(11):2550-2583.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
Finkelshtein D, Kondratiev Y, Kutoviy O. Semigroup approach to birth-and-death stochastic dynamics in continuum. Journal of Functional Analysis. 2012;262(3):1274-1308.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Gess B. Strong solutions for stochastic partial differential equations of gradient type. Journal of Functional Analysis. 2012;263(8):2355-2383.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio S, Kawabi H, Roeckner M. Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions. Journal of Functional Analysis. 2012;262(2):602-638.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Beznea L, Cornea A, Röckner M. Potential theory of infinite dimensional Levy processes. Journal of Functional Analysis. 2011;261(10):2845-2876.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
Bejenaru I, Herr S. Convolutions of singular measures and applications to the Zakharov system. Journal of Functional Analysis. 2011;261(2):478-506.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Chistyakov G, Götze F, Lehner F. Freeness of linear and quadratic forms in von Neumann algebras. Journal of Functional Analysis. 2011;261(10):2829-2844.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
Liu W, Röckner M. SPDE in Hilbert space with locally monotone coefficients. Journal of Functional Analysis. 2010;259(11):2902-2922.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589498
Marinelli C, Prévôt C, Röckner M. Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise. Journal of Functional Analysis. 2010;258(2):616-649.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung